American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16K40) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Jack Sonn and John Swallow. Brauer groups of genus zero extensions of number fields. Trans. Amer. Math. Soc. 357 (2005) 2723-2738. MR 2139524.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] H. H. Brungs and N. I. Dubrovin. A classification and examples of rank one chain domains. Trans. Amer. Math. Soc. 355 (2003) 2733-2753. MR 1975397.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] George M. Bergman. Constructing division rings as module-theoretic direct limits. Trans. Amer. Math. Soc. 354 (2002) 2079-2114. MR 1881031.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] James J. Zhang. On Gelfand-Kirillov Transcendence Degree . Trans. Amer. Math. Soc. 348 (1996) 2867-2899. MR 1370657.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Jacques Alev, Alfons Ooms and Michel Van den Bergh. A class of counterexamples to the Gel'fand-Kirillov conjecture. Trans. Amer. Math. Soc. 348 (1996) 1709-1716. MR 1321564.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] T. Y. Lam and A. Leroy. Hilbert 90 theorems over division rings . Trans. Amer. Math. Soc. 345 (1994) 595-622. MR 1181184.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Aidan Schofield and Michel Van den Bergh. The index of a Brauer class on a Brauer-Severi variety . Trans. Amer. Math. Soc. 333 (1992) 729-739. MR 1061778.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Joachim Gräter. The ``Defektsatz'' for central simple algebras . Trans. Amer. Math. Soc. 330 (1992) 823-843. MR 1034663.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] M. H. Ingraham and M. C. Wolf. Relative linear sets and similarity of matrices whose elements belong to a division algebra . Trans. Amer. Math. Soc. 42 (1937) 16-31. MR 1501911.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] John Williamson. Conditions for associativity of division algebras connected with non-abelian groups . Trans. Amer. Math. Soc. 30 (1928) 111-125. MR 1501424.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] J. H. M. Wedderburn. On division algebras . Trans. Amer. Math. Soc. 22 (1921) 129-135. MR 1501164.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1